# SDR HALA2011062700294

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 95,449 hours, 18,050 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Datalink
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  NR 1 HP DATA LINK INOPERATIVE FOR 30 PLUS MINUTES.  CLEARED BUFFER, PERFORMED DATA LINK TEST IAW TASK 23-11-99 PASS.
